An illustrative example for the Perron condition

Jacenty Kloch

Annales Polonici Mathematici (1977)

  • Volume: 35, Issue: 1, page 11-14
  • ISSN: 0066-2216

How to cite

top

Jacenty Kloch. "An illustrative example for the Perron condition." Annales Polonici Mathematici 35.1 (1977): 11-14. <http://eudml.org/doc/265437>.

@article{JacentyKloch1977,
author = {Jacenty Kloch},
journal = {Annales Polonici Mathematici},
language = {eng},
number = {1},
pages = {11-14},
title = {An illustrative example for the Perron condition},
url = {http://eudml.org/doc/265437},
volume = {35},
year = {1977},
}

TY - JOUR
AU - Jacenty Kloch
TI - An illustrative example for the Perron condition
JO - Annales Polonici Mathematici
PY - 1977
VL - 35
IS - 1
SP - 11
EP - 14
LA - eng
UR - http://eudml.org/doc/265437
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.